MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLENOSPHERE 42MM

EXACTECH, INC. EQUINOXE; GLENOSPHERE 42MM
Model Number 320-06-42
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by manufacturer? pending evaluation.Concomitant medical device(s): 300-01-13, equinoxe, humeral stem primary, press fit 13mm; 320-42-00, equinoxe reverse 42mm humeral liner +0; 320-10-00, equinoxe reverse tray adapter plate tray +0; 320-15-01, eq rev glenoid plate.
 
Event or Problem Description
As reported, this (b)(6) y/o male patient¿s incurred 2 anterior dislocations.The patient was scheduled for a revision.Patient was last known to be in stable condition following the event.The patient¿s outcome is reported as resolved.All information received from a clinical study database.
 
Additional Manufacturer Narrative
(h3) upon review of the available information, there is no evidence that this is a device related malfunction and there is no allegation against the device.Implantation of a total joint could result scapular notching and dislocation.The most likely cause of the reported event is patient conditions.Section h11: *the following sections have corrected information: (b5) describe event or problem: as reported, this 69 y/o male patient¿s incurred 2 right shoulder anterior dislocations.The patient was scheduled for a revision.Patient was last known to be in stable condition following the event.The patient¿s outcome is reported as resolved.All information received from a clinical study database.The case report form indicates this event is possibly related to devices and/or procedure.This event report was received through clinical data collection activities.(section f) please disregard f10.It were entered in error.
 
Event or Problem Description
As reported, this 69 y/o male patient¿s incurred 2 right shoulder anterior dislocations.The patient was scheduled for a revision.Patient was last known to be in stable condition following the event.The patient¿s outcome is reported as resolved.All information received from a clinical study database.The case report form indicates this event is possibly related to devices and/or procedure.This event report was received through clinical data collection activities.

Brand Name
EQUINOXE
Common Device Name
GLENOSPHERE 42MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12868297
Report Number1038671-2021-00638
Device Sequence Number12247658
Product Code KWT
UDI-Device Identifier10885862563712
UDI-Public10885862563712
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-06-42
Device Catalogue Number320-06-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer04/21/2022
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite